# SDR ABXA20230515102

- Difficulty date: May 2, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 93,657 hours, 24,053 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Nose Cowl
- Part number: 314T40106A
- Part serial: 000029
- Condition: Worn
- Location: Right Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE FOUND THAT NO. 2 INLET, (BULKHEAD ASSY.) LOWER CHORD (314T4013-17) HAVE WEAR MARK ON THE INBOARD AND OUTBOARD SIDE (AT THE GROOVE). THE INBOARD SIDE HAS MATERIAL LOSS OF 0.015” AND OUTBOARD SIDE HAS MATERIAL LOSS OF 0.027” FROM INITIAL THICKNESS OF 0.110 INCHES (BAC1506-3111). BOTH ARE OUT OF LIMITS PER SRM 54-13-02 ALD1, FIGURE 101, DETAIL III OF 10%. THE LENGTH OF DAMAGES IS BOTH 2.40 INCHES. REPAIRED PER ABX-REA-7110-64999-00
